DBLP BibTeX Record 'journals/algorithmica/ChakrabartiCGK07'

@article{DBLP:journals/algorithmica/ChakrabartiCGK07,
  author    = {Amit Chakrabarti and
               Chandra Chekuri and
               Anupam Gupta and
               Amit Kumar},
  title     = {Approximation Algorithms for the Unsplittable Flow Problem},
  journal   = {Algorithmica},
  volume    = {47},
  number    = {1},
  year      = {2007},
  pages     = {53-78},
  ee        = {http://dx.doi.org/10.1007/s00453-006-1210-5},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}